논문KCI 등재
SOLUTIONS OF QUASILINEAR WAVE EQUATION WITH STRONG AND NONLINEAR VISCOSITY
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
We study a class of quasilinear wave equations with strong and nonlinear viscosity. By using the perturbation method for semilinear parabolic equations, we have established the fundamental results on existence, uniqueness and continuous dependence on data of weak solutions.
Abstract
We study a class of quasilinear wave equations with strong and nonlinear viscosity. By using the perturbation method for semilinear parabolic equations, we have established the fundamental results on existence, uniqueness and continuous dependence on data of weak solutions.
참고문헌 (13)
- H. T. Banks, "Smart Material Structures, Modeling, Esti- mation and Control, RAM" (1996), John Wiley and Sons
- R. Dautray, "Mathematical Analysis and Numerical Methods for Science and Technology, Vol. 5, Evolution Problems I" (1992), Springer-Verlag
- D. Gilbarg, "Elliptic Partial Differential Equations of Second Order" (1977), Springer-Verlag
- J. Greenberg, "On the existence, uniqueness, and stability of solutions of the equation 0Xtt = E(Xx)Xxx + λXxxt", J. Math. Anal. Appl, 25, pp.575~591 (1969)
- J. Greenberg, "On the existence, uniqueness, and stability of solutions of the equation ′ (ux)uxx + λuxtx = 0utt", J. Math. Mech, 17, pp.707~728 (1968)
- J.-H.Ha, "Frechet differentiability of solution mappings for semilinear second order evolution equations", J. Math. Anal. Appl, 346(2), pp.374~383 (2008)
- 황진수, "Weak solutions of the equation of motion of membrane with strong viscosity", 대한수학회지, 44(2), pp.443~453 (2007), 대한수학회
- J. S. Hwang, "Optimal control problems for the equation of motion of membrane with strong viscosity", J. Math. Anal. Appl, 321(1), pp.327~342 (2006)
- J. S. Hwang, "Parameter identication problems for the equation of motion of membrane with strong viscosity", J. Math. Anal. Appl, 342(1), pp.125~134 (2008)
- T. Kobayashi, "On a global in time existence theorem of smooth solutions to a nonlinear wave equation with viscosity", Math. Ann, 296(2), pp.215~234 (1993)
- R. E. Showalter, "Hilbert Space Method for Partial Differential Equations" (1977), Pitman
- R. Temam, "Infnite-Dimensional Dynamical Systems in Mechanics and Physis, Second Edition, Applied Mathematical Sciences. Vol. 68" (1997), Springer-Verlag
- Q.-F. Wang, "Weak solutions of nonlinear parabolic evolution problems with uniform Lipschitz continuous nonlinearities", Mem. Grad. School Sci. & Technol, 19, pp.83~96 (2001), Kobe Univ
관련 논문AI추천
GENERAL DECAY OF SOLUTIONS OF NONLINEAR VISCOELASTIC WAVE EQUATION강수진, 신기연영남수학회 · East Asian Mathematical Journal2016 · 제32권 제5호General Decay of Solutions for Viscoelastic Equation with Nonlinear Source Terms강수진, 신기연영남수학회 · East Asian Mathematical Journal2018 · 제34권 제5호EXPONENTIAL GROWTH OF SOLUTIONS FOR A QUASILINEAR VISCOELASTIC WAVE EQUATION WITH LOGARITHMIC NONLINEARITY강용한, 황근보영남수학회 · East Asian Mathematical Journal2025 · 제41권 제3호Global solutions of the exponential wave equation with small initial data허형진대한수학회 · 대한수학회보2013 · 제50권 제3호EXPONENTIAL BEHAVIOR FOR SOLUTIONS OF NONLINEAR HYPERBOLIC SYSTEM WITH EPSILON PERTURBATION김대욱영남수학회 · East Asian Mathematical Journal2023 · 제39권 제1호GLOBAL EXISTENCE AND UNIFORM DECAY OF COUPLED WAVE EQUATION OF KIRCHHOFF TYPE IN A NONCYLINDRICAL DOMAIN하태갑대한수학회 · 대한수학회지2017 · 제54권 제4호
이 간행물의 다른 논문 (10건)
ON LORENTZIAN QUASI-EINSTEIN MANIFOLDSShyamal Kumar Hui, 김영호, Absos Ali Shaikhpp. 669-689THE COMPETITION NUMBERS OF HAMMING GRAPHS WITH DIAMETER AT MOST THREE박보람, Yoshio Sanopp. 691-702VECTOR-VALUED INEQUALITIES FOR THE COMMUTATORS OF SINGULAR INTEGRALS WITHLin Tang, Huoxiong Wupp. 703-725EXISTENCE AND GLOBAL EXPONENTIAL STABILITY OF A PERIODIC SOLUTION TO DISCRETE-TIME COHEN-GROSSBERG BAM NEURAL TWORKSLiping Wang, Zhengqiu Zhangpp. 727-747MORSE HOMOLOGY ON NONCOMPACT MANIFOLDSUrs Frauenfelder, Kai Cieliebakpp. 749-774
